# SDR DALA2023100308091

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END (1 EA) STA Y:1053 LONGERON 27RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00652: CORROSION LEVEL 2. LONGERON END AT STA Y:1053 LONGERON 27RH WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2996387)
